Plz help on whether Im pregnant or not?

I'm 19 years I had my last period on 29th oct and I get it on time. On 4th Nov I had unprotected sex with my partner that was my 6th day of period as I started my period on 29th oct night. I took cipla I pill within 4 hours and after 4 days of taking it on 8th Nov I felt abdominal pain same as I feel during my periods and I saw spotting does that mean I'm pregnant as spotting is also a sign of early pregnancy but I had sex on 6th day of my period that means I didn't ovulated as we don't ovulate just after period gets over . Is this a side effect of pill coz I ended my period on 5th nov and again I cn see a little very little hair like spotting on 8th nd even today morning that is 9th and also having abdominal pain. As much I knw implantation bleeding takes time lz guide me on the whole thing. I took ECP on time and thus was my first time that I took ECP. But as my period just got over few days before why am I seeing this spotting... Every month before my period gets start a day before u cn say I spot a little as same is happening this time but my period jst got over. Is this a side effect or the medicine didn't worked and this is a sign of early pregnancy plz help